# SDR EE4Y2025021421709

- Difficulty date: February 10, 2025
- Submitted: February 11, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N224NV
- Make and model: Airbus A320-214
- Aircraft serial: 1694
- Aircraft time: 51,834 hours, 32,665 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE RH ELEVATOR O/B HINGE LUG FITTING DAMAGED. REPAIRE IAW A320 SRM 55-26-47-300-001 PARAG. 2A FIG 001. DOCUMENTED UNDER COOPESA JOB: A1P002 NRI 3-29
